Alert archive / Michigan / Small Craft Advisories in 2013
Small Craft Advisory 40, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Apr 5, 2013, 3:45 AM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2013, 3:45 AM EDT (07:45 UTC)
- Expired
- Apr 5, 2013, 4:17 PM EDT
- In force
- 13 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
201 WHUS73 KAPX 050745 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 345 AM EDT FRI APR 5 2013 LHZ347-348-051545- /O.NEW.KAPX.SC.Y.0040.130405T0745Z-130405T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 345 AM EDT FRI APR 5 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD ARNOTT
2 follow-up statements
983 WHUS73 KAPX 051515 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1115 AM EDT FRI APR 5 2013 LHZ347-348-052200- /O.CON.KAPX.SC.Y.0040.000000T0000Z-130405T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 1115 AM EDT FRI APR 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
352 WHUS73 KAPX 052017 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 417 PM EDT FRI APR 5 2013 LHZ347-348-052130- /O.CAN.KAPX.SC.Y.0040.000000T0000Z-130405T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 417 PM EDT FRI APR 5 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 5, 1:22 AM EDT, 2 hours 23 minutes earlier.
Area forecast discussion, Apr 5, 1:22 AM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GAYLORD MI 122 AM EDT FRI APR 5 2013 .SYNOPSIS... ISSUED AT 344 PM EDT THU APR 4 2013 A COLD FRONT IS MOVING THROUGH NORTHERN MICHIGAN...BRINGING A PERIOD OF LIGHT RAIN AND SNOW FOR THIS AFTERNOON AND TONIGHT. SETTLED WEATHER WILL RETURN FOR A SHORT TIME ON FRIDAY...BEFORE ANOTHER STORM SYSTEM MOVES INTO NORTHERN MICHIGAN...BRINGING RAIN AND SNOW MIXED FOR SATURDAY INTO SUNDAY. && .UPDATE... ISSUED AT 1246 AM EDT FRI APR 5 2013 CHANGES THIS HOUR: ONLY CHANGE AT THIS TIME IS TO END FOG MENTION A LITTLE EARLIER OVERNIGHT AS VERY DRY UPSTREAM AIRMASS HAS BROUGHT A QUICK END TO WHAT WAS LOCALLY DENSE FOG LATE LAST EVENING. SHSN CHANCES TOWARDS DAYBREAK STILL LOOKING RATHER LOW GIVEN THE PAUCITY OF MOISTURE UPSTREAM...BUT LOW END POPS STILL ARE WARRANTED IN FAVORED NNW FLOW AREAS. UPDATE ISSUED AT 1115 PM EDT THU APR 4 2013 ALL SYNOPTICALLY DRIVEN SNOW HAS EXITED OUT OF OUR CWA LATE THIS EVENING ALONG THE DEPARTING COLD FRONT. RESIDUAL SCT/BKN LOW CLOUDS BEHIND THE FRONT ARE SHOWING SIGNS OF BECOMING LAKE ENHANCED PER LATEST 11U-3.9U SATELLITE LOOP. LAST FEW FRAMES FROM KMQT 88D SHOWS THE BEGINNINGS OF SOME VERY LIGHT LAKE EFFECT FLURRIES/SNOW SHOWERS THANKS TO CAA AND N/NW FLOW OFF OF LAKE SUPERIOR. AIRMASS FILTERING IN BEHIND THE COLD FRONT IS QUITE DRY...BUT WITH 850 MB TEMPS DROPPING INTO THE MID TEENS...EXPECT AT LEAST SOME N/NW FLOW LAKE FLURRIES/LIGHT SNOW SHOWERS WILL DEVELOP OVERNIGHT. LOW CLOUDS WILL DIMINISH OVERNIGHT AWAY FROM ANY LAKE INFLUENCES AS DRIER SYNOPTIC AIR ADVECTS INTO THE REGION. ALSO EXPECT AREAS OF FOG THAT DEVELOP ACROSS PORTIONS OF NRN LWR MICHIGAN WILL EVENTUALLY DISSIPATE LATE TONIGHT/EARLY FRIDAY THANKS TO THAT DRIER AIR. UPSTREAM DWPTS IN THE 20S CERTAINLY SUPPORTS OVERNIGHT LOWS IN THE 20S. UPDATE ISSUED AT 700 PM EDT THU APR 4 2013 LINE OF RAIN/SNOW SHOWERS ACCELERATED SE EARLY THIS EVENING IN RESPONSE TO A 125 KT 300 MB JET MAX DIGGING INTO THE WRN GREAT LAKES REGION. HAVE MADE SEVERAL MODIFICATIONS TO TIMING AS A RESULT...AND ALL PRECIP ASSOCIATED WITH THE FRONT SHOULD CLEAR OUR CWA WITHIN THE NEXT HOUR OR SO. SOME CLEARING WILL TAKE PLACE... EXPECT FOR LOCATIONS DOWNSTREAM OF LAKES SUPERIOR AND MICHIGAN UNDER THE DIRECTION OF N/NW FLOW. LAKE CLOUDS AND SOME FLURRIES/LIGHT SNOW SHOWERS SHOULD DEVELOP WITHIN THESE AREAS AND PERSIST THE REST OF THE NIGHT AND INTO FRIDAY. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 344 PM EDT THU APR 4 2013 THE CURRENT RADAR SHOWS A NARROW BAND OF PCPN SLOWLY DROPPING SOUTH ACROSS NORTHERN LOWER MICHIGAN. THIS NARROW AREA OF PRECIPITATION IS THE RESULT OF A COLD FRONT SINKING SOUTH OVER THE REGION. VIS SAT AND SFC OBS SHOW LIMITED MOISTURE EITHER SIDE OF THE BOUNDARY...WITH MOSTLY SUNNY SKIES OVER MUCH OF CENTRAL AND SOUTHERN MICHIGAN. SUN OVER THE SRN CWA FROM EARLIER TODAY...HAS ALLOWED AFTERNOON TEMPS IN THESE AREAS TO WARM QUICKLY INTO THE MID AND UPPER 40S...WHILE TEMPS REMAIN IN THE 30S OVER ERN UPPER NORTH OF THE BOUNDARY. OVERALL THE MAIN FORECAST CONCERNS TONIGHT THROUGH FRIDAY WILL BE TIMING AND TYPE OF PCPN TONIGHT WITH THE APPROACHING FRONT...ALONG WITH ANY LAKE INDUCED SNOWS FRIDAY ON THE BACKSIDE OF THE COLD FRONT. THE STORM SYSTEM CURRENTLY MOVING ACRS ONTARIO WILL QUICKLY EXIT INTO QUEBEC THIS EVENING. A COLD FRONT ASSOCIATED WITH THIS SYSTEM... WILL CONT TO DROP SOUTH ACRS NRN LWR MI THIS EVENING BEFORE EXITING EAST. EXPECT THE FRONT TO HAVE CLEARED NORTHERN LOWER MICHIGAN BTWN 03Z AND 06Z. THE ONLY PCPN ASSOCIATED WITH THIS BOUNDARY HAS BEEN LOCATED RIGHT ALONG THE FRONT...DUE TO THE EXTREMELY DRY AIR LOCATED OVER THE GREAT LAKES. HOWEVER SFC DEW PTS EVENTUALLY INCREASED FROM THE TEENS INTO THE MID 20S OVER THE STRAITS AS THE FRONT APPROACHED (ENOUGH TO GENERATE PCPN). HOWEVER PCPN TYPE AND CHC OVER THE REST OF THE CWA WILL BE DIFFICULT THIS EVENING AS THE FRONT DIPS SOUTH. TO THIS POINT...ALL OF THE PCPN HAS BEEN IN THE FORM OF SNOW OVER ERN UPPER AND THE STRAITS. THE LATEST RUC MODEL SOUNDINGS SHOW AN INVERTED V SIGNATURE IN THE LOWEST LAYERS FROM GAYLORD SOUTH TO THE SAGINAW BAY THIS EVENING...WITH OTHERWISE EXTREMELY DRY AIR ABOVE 850MB. ADDING COMPLICATIONS TO PCPN TYPE THIS EVENING IS THE VERTICAL TEMP PROFILES...AS MOST OF NRN LWR WARMED WELL INTO THE MID AND UPPER 40S DUE TO SOUTHWEST WINDS AND FULL SUN IN ADVANCE OF THE FRONT. HOWEVER PROGGED 850MB WET BULB TEMPS WOULD SUGGEST ENOUGH EVAP COOLING WITH ONSET OF ADVANCING MSTR TO AT LEAST MENTION A RAIN/SNOW MIX. OVERALL WILL CONTINUE THE LATEST TREND OF CHC POPS RAIN/SNOW MIXED OVER THE SRN HALF OF THE CWA AND SAGINAW BAY INTO THIS EVENING. COLDER AIR AND NORTHWEST FLOW RE-SETTLES INTO THE REGION OVERNIGHT AND FRIDAY ON THE BACK SIDE OF THE EXITING BOUNDARY. 850MB TEMPS QUICKLY DROP FROM ARND -4C THIS EVENING TO BETWEEN -12C AND -14C BY 12Z FRIDAY. SFC-850MB WINDS TURN FROM THE SOUTHWEST THIS EVENING IN ADVANCE OF THE BOUNDARY TO NNW FRIDAY. MODEL SOUNDINGS SUGGEST INVERSION HEIGHTS INCREASING TO NEAR 5K FT WHILE LINGERING LOW LVL MSTR EXTENDS TO AROUND THE -12C ISOTHERM. OVERALL MENTION CHC POPS IN NORTH FLOW SNOW BELTS EARLY FRIDAY. OTHERWISE WILL MENTION AT LEAST PARTLY SUNNY SKIES OVER THE REST OF THE CWA FRIDAY. WILL MENTION COOLER AFTN TEMPS FRIDAY...RANGING FROM AROUND FREEZING OVER ERN UPPER AND THE STRAITS TO THE LOWER 40S NEAR SAGINAW BAY. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 344 PM EDT THU APR 4 2013 LITTLE CHANGE FROM WHAT WAS SEEN YESTERDAY...WITH STILL PLENTY OF POTENTIAL FOR A VERY ACTIVE NEXT 7 DAYS OF WEATHER AS PERSISTENT -AO RELAXES AND DEEP SOUTHWEST MOISTURE RICH FLOW DEVELOPS ON FRONTSIDE OF DIGGING INTERMOUNTAIN WEST ENERGY. BIG WILD CARD REMAINS POTENTIAL INTERACTION WITH POLAR LOW SET TO ROTATE ACROSS EASTERN CANADA. EVENTUAL PLACEMENT OF THIS FEATURE WILL BE KEY IN DETERMINING LOCATION OF INTENSE LOW LEVEL THERMAL BOUNDARY AND SUBSEQUENT PATHWAY FOR ENERGY ROTATING OUT OF WESTERN TROUGH AXIS. WHILE ABOVE REMAINS A VERY LOW CONFIDENCE PORTION OF THE FORECAST...LEAD WAVE APPROACHING THE PACIFIC NORTHWEST (NICELY ILLUSTRATED ON LATEST WATER VAPOR IMAGERY) NOW WELL AGREED UPON TO IMPACT OUR WEATHER INTO THE START OF THIS WEEKEND. THIS WAVE WILL BRING ANOTHER BOUT OF WINTRY WEATHER TO THE NORTH WOODS SATURDAY...WITH INCREASING CONFIDENCE PARTS OF EASTERN UPPER WILL SEE A PERIOD OF ACCUMULATING SNOW. FORECAST CONCERNS INITIALLY DEAL WITH THIS LATTER SYSTEM...SPECIFICALLY SNOWFALL ACCUMULATIONS FOR EASTERN UPPER. MUCH MORE OF PROBABILISTIC APPROACH TAKING FOR THE REMAINDER OF THE FORECAST...WITH AT LEAST SOME ATTEMPT AT ADDRESSING MULTI- PERIOD PRECIP CHANCES AND TEMPERATURE TRENDS. GUIDANCE HAS LOCKED IN A SOLUTION SENDING PACIFIC NORTHWEST WAVE RAPIDLY EAST INTO THE NORTHERN PLAIN FRIDAY NIGHT...AND THROUGH NORTHERN MICHIGAN BY SATURDAY NIGHT. WEAKISH COUPLED JET STRUCTURE AND LOW LEVEL THERMAL BOUNDARY EXPECTED TO ENTICE RESPECTABLE SURFACE LOW PRESSURE DEVELOPMENT WITH THIS MID LEVEL WAVE...ITSELF EXPECTED TO SLICE THROUGH THE HEART OF NORTHERN LOWER MICHIGAN SATURDAY EVENING. ALTHOUGH WAVE ITSELF AND SURFACE FEATURE NOTHING TO WRITE HOME ABOUT...ACCOMPANYING DYNAMICS REMAIN IMPRESSIVE INDEED. MULTI-PERIOD TRENDS CONTINUE TO SUPPORT AGGRESSIVE WAA DRIVEN DYNAMICS...WITH NEAR 60 KNOT SOUTHWEST FLOW LOW LEVEL JET PERPENDICULAR TO THE 290K-295K PRESSURE SURFACES. DEEP LAYER FGEN SIGNAL ALSO PRESENT ALONG RETREATING COLD DOME...COLLOCATED NICELY WITH MAX WAA UPGLIDE ON NOSE OF LOW LEVEL JET. BEST JUXTAPOSITION OF THE ABOVE EXPECTED ACROSS FAR NORTHERN LOWER AND AREAS NORTH OF THE BRIDGE SATURDAY INTO SATURDAY EVENING. SYSTEM HAS A NICE SUBTROPICAL PACIFIC MOISTURE PLUME ALREADY ASSOCIATED WITH IT...SOME OF WHICH WILL BE ADVECTED INTO OUR AREA AS SYSTEM APPROACHES. COMBINE THIS WITH BRIEF WINDOW FOR SOME WESTERN GULF OF MEXICO MOISTURE CONTRIBUTION...AND PWAT VALUES SURGE TO AOA 0.75 INCHES LEVELS BY LATER SATURDAY. SAID ISENTROPIC SURFACES ALSO SHOW VERY RESPECTABLE MOISTURE...WITH MIXING RATIOS EXCEEDING 4 G/KG. LITTLE DOUBT SYSTEM HAS ALL THE EARMARKS TO BE A RATHER SUBSTANTIAL PRECIP PRODUCER... ALTHOUGH EXACTLY WHAT TYPE THAT PRECIP TAKES REMAINS A FORMIDABLE CHALLENGE. WILL USE ROCK-STEADY ECMWF DEPICTIONS FOR THERMAL FIELDS. THIS CONTINUES TO SUGGEST MAINLY SNOW AT THE ONSET EARLY SATURDAY...RAPIDLY CHANGING OVER TO LIQUID FROM SOUTHWEST TO NORTHEAST ACROSS NORTHERN LOWER MICHIGAN DURING THE MORNING. COULD SEE SOME MINOR SNOW ACCUMULATIONS...ON THE ORDER OF AN INCH OR SO...ESPECIALLY ACROSS THE HIGHER TERRAIN AREAS. WILL NEED TO WATCH FOR A PERIOD OF FREEZING RAIN AS WAA STRENGTHENS JUST OFF THE DECK. THIS SHOULD BE SHORT-LIVED EVENT (IF IT OCCURS AT ALL) AND NOT WORTHY OF A MENTION IN THE FORECAST. MUCH BIGGER PRECIP TYPE CHALLENGE ACROSS EASTERN UPPER...WITH STRONG DYNAMICS POSSIBLY OVERCOMING MARGINAL THERMAL PROFILES TO KEEP PRECIP MAINLY ALL SNOW...ESPECIALLY ALONG AND NORTH OF M-28. MODEL QPF FIELDS SOMEWHAT DISCONCERTING...WITH PROGS SUPPORTING A HALF INCH OR MORE OF LIQUID EQUIVALENT PRECIP BY LATER SATURDAY NIGHT. HEAVIER AMOUNTS NO DOUBT POSSIBLE GIVEN AMOUNT OF EARLIER MENTIONED DYNAMICS. SNOW RATIOS WILL NOT BE GREAT...ESPECIALLY SATURDAY AFTERNOON...WHEN SURFACE READINGS WILL LIKELY EXCEED FREEZING AND HIGH APRIL SUN ANGLE TAKES HOLD. STILL...COULD EASILY SEE SEVERAL INCHES OF HEAVY WET SNOW ACCUMULATION BY LATER SATURDAY NIGHT...WITH PERIODS OF HIGH INTENSITY SNOWFALL. NO HEADLINES FORTHCOMING ON THIS SHIFT...BUT IF ABOVE COMES TO FRUITION...COULD SEE ADVISORY LEVEL SNOW AMOUNTS FOR AT LEAST PARTS OF EASTERN UPPER. STAY TUNED! SYSTEM WINDS DOWN QUICKLY LATE SATURDAY NIGHT...LEAVING BEHIND A DRY SUNDAY AND SUNDAY EVENING. CONFIDENCE DROPS REMARKABLY HEADING THROUGH NEXT WORK WEEK...WITH GUIDANCE STRUGGLING WITH KEY INTERACTIONS TALKED ABOUT IN THE LEAD PARAGRAPH. PLENTY OF POTENTIAL FOR ADDITIONAL SIGNIFICANT SYSTEMS...WITH SOME DECENT SUPPORT FOR ONE SUCH SYSTEM TO IMPACT OUR AREA TO KICK OFF THE WEEK. EXACTLY HOW FAR NORTH THIS SYSTEM RIDES UP THROUGH THE OHIO VALLEY/SOUTHERN LAKES STILL FAR FROM BEING DETERMINED. DEPENDING ON SUCH...MAY SEE ENOUGH COLD AIR ALONG THE NORTHERN PERIPHERY OF ITS PRECIP SHIELD TO SUPPORT SOME WINTRY WEATHER. NO NEED TO GET TOO SPECIFIC...AND WILL BE FORCED TO RUN WITH A GUIDANCE CONSENSUS BLEND UNTIL A MORE DETERMINISTIC APPROACH CAN BE UTILIZED. SAME STORY HEADING THROUGH THE REMAINDER OF THE WEEK...WITH AGAIN THE POTENTIAL FOR ANOTHER WAVE TO ROTATE NORTHEAST OUT OF THE SOUTHERN PLAINS. TIMING AND PLACEMENT OF SUCH ALL OVER THE BOARD...AS IT WILL LIKELY REMAIN WITH BAROCLINIC AXIS SUBJECT TO MANY CHANGES PER CANADIAN TROUGHING AND PASSAGE OF EARLIER IN THE WEEK SYSTEMS. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 121 AM EDT FRI APR 5 2013 SUMMARY: HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES REGION TODAY WITH SOME MORNING LAKE ENHANCED CLOUDINESS GIVING WAY TO AMPLE SUNSHINE UNDER DIMINISHING NORTHWESTERLY WINDS. RESTRICTIONS: VFR CONDITIONS EXPECTED THROUGH THE UPCOMING TAF PERIOD. CAN/T RULE OUT A FEW FLURRIES FROM THE PRE-DAWN HOURS THROUGH MID MORNING AT TVC/MBL...BUT INCOMING AIRMASS IS TOO DRY TOO SUPPORT SIGNIFICANT SHSN DEVELOPMENT. CIGS MAY DROP TO 3-4KFT FOR A TIME AT TVC /AND POTENTIALLY AT MBL-PLN/...BUT EXPECT THESE TO REMAIN VFR BEFORE SCATTERING OUT BY LATE MORNING. WINDS: NORTHWEST WINDS 5-10KTS WILL CONTINUE THROUGH THE OVERNIGHT BEFORE INCREASING TO 10G16KTS FOR THE DAY ON FRIDAY WHILE VEERING NORTH NORTHWEST. WINDS WILL DIMINISH TO CALM OR LIGHT/VARIABLE THIS EVENING. && .MARINE... ISSUED AT 344 PM EDT THU APR 4 2013 GUSTY SOUTHWEST WINDS IN ADVANCE OF A FRONTAL BOUNDARY DROPPING SOUTH OVER NRN MI...WILL TURN NORTHWEST OVERNIGHT AND REMAIN BREEZY ON THE BACKSIDE OF THE EXITING BOUNDARY. RAIN/SNOW MIXED PCPN WILL AFFECT NRN MI NEARSHORE WATERS THIS EVENING AS BOUNDARY DROPS SOUTH...WITH SOME LAKE SNOWS POSSIBLE FRIDAY BEHIND THE FRONT. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && UPDATE...ARNOTT SYNOPSIS...KAB SHORT TERM...SWR LONG TERM...MSB AVIATION...ARNOTT MARINE...SWR
Hazardous weather outlook, Apr 5, 1:24 AM EDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GAYLORD MI 124 AM EDT FRI APR 5 2013 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 060830- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 124 AM EDT FRI APR 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A PERIOD OF ACCUMULATING SNOW IS POSSIBLE SATURDAY...PARTICULARLY ACROSS EASTERN UPPER MICHIGAN AS A LOW PRESSURE SYSTEM MOVES INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH FRIDAY. && FOR MORE INFORMATION VISIT HTTP://WEATHER.GOV/APX. ARNOTT
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 4:21 PM EDT | Winter Weather Advisory | APX | 28 hr |
Nearby
Small Craft Advisories in Michigan, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.